Hi , thanks for accepting me . Was rushed to hospital , blue light ! Twice in one week.. lots of scans etc now home with lots of meds .asprin , bisoprolol 2.5 , isosorbide mononitrate and furosemide . I also have Parkinson’s which is under control at present with requip xL and madopar .. my concern is I’m having left side sudden sharp pain through back to front of chest not related to activity , anyone have ideas ?
Meds changed : Hi , thanks for... - British Heart Fou...
British Heart Foundation
You don’t say if the sudden sharp pain has come on since or before you came home. If since then a call to your doctor seems the sensible thing to do. A question I would ask is could it be related to my medication?
Good morning , I had the pain a couple of times in the months previous to meds change but , I hadn’t joined the two until now ?
‘Morning, I would definitely get in touch with my doctor. Is there any pattern as to when the pain starts?
A sharp stabbing pain is normally not the heart. A crushing pain would be.
I woke up at 2 am on Sunday night with a sharp pain in the breast bone. Pain was about 7 on the scale.
Thirty minutes later it moved to my back and then all over the front and back.
Called paramedics when I started throwing up and having palpitations. I was convinced that I was dying. Ambulance took 90 minutes to arrive.
When they arrived the pain had settled in my upper abdomen.
Turned out to be gallstones.
Any pain wherever it occurs needs to be investigated.
Heart pain can be variable and not everyone feels ' classic' chest pain.
Have you got any follow up appointments and tests arranged?
As others have said you should perhaps go and see your GP.
If you are worried call 111 for their advice.
Hi Ollie 1 quite frightening sharp pains. Try indigestion liquid viz, gaviscon. I too get sharp pains. Occasionally and I have pace maker and loads of medication. Found painnis probably wind as gaviscon clears it.
Not what you're looking for?
You may also like...
This change in meds has nothing to do with my recent trip to A&E as the letter was written before I...
cardiologist and GP twice! I am def keeping the NHS busy hmm, my cardiologist has changed my meds...
HR dropping to 55-60 and this is making me feel light headed. Hoping to get back to GP Monday as I...
not one in particular but one if not more of my meds makes me feel like I’ve hit by a bus.